# SDR CALA2024112701320

- Difficulty date: November 22, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 69,227 hours, 20,496 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR SKIN DOUBLER DENTED APPROXIMATELY 6 FT FWD OF DOOR #2L. DENTED DOUBLER IS LIFTING AFT UPPER AND LOWER CORNERS OF DOUBLER AND DRAWING SKIN INTO DENT AT AFT SIDE OF DOUBLER.   PERFORMED GVI OF AREA APPROX. 24" SURROUNDING DAMAGED FUSELAGE SKIN AND DOUBLER, NO OTHER DEFECTS NOTED. MAX DEPTH OF DAMAGED DOUBLE PLATE IS .189" DEEP.  REF AVO 13867 REV A, ACP STEP 4. NO DEFECTS FOUND BEYOND WHAT WAS REPORTED IN "REASON" STATEMENT.NO LOOSE, DISTORTED, OR MISSING FASTENERS DUE TO DENT. NO PEFORMED, BUCKLED, DENTED, CRACKED OR CORRODED STRUCURE. REQUIRES FUSELAGE NDT INSPECTIONS REF STEPS 5 THRU 10 (C). NEED TO C/W AVO13687 REV. A STEPS 1, 2, AND 3. COMPLIED WITH AVO13687 REV. A STEPS 1, 2, & 3. NO OTHER DEFECTS NOTED SURROUNING THE DENTED DOUBLER AND FUSELAGE SKIN. C/W AVO13687 REV. A STEPS 5 THRU 10.C, ACP HFEC REF 757 NDT PT.6 51-00-00 PROC.19. NO HFEC DEFECTS NOTED. DURING HFEC NOTED MULTIPLE REPAIR DOUBLER FASTENER BUCKTAILS UNDER/OVER DRIVEN, INCLUDES 2 AT ST16L, 12 TOTAL.  ACCOMPLISED STEP 11 A, B, & C PER AVO13687 REV. A. NO DEFECTS NOTED. REMOVED EXISTING REPAIR BETWEEN STA 600-620, STR 17-16 LEFT. SEE SRM 53-00-01-2R-29 FOR REPAIR LAYOUT.
